Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

First countable extensions of regular spaces


Authors: Petr Simon and Gino Tironi
Journal: Proc. Amer. Math. Soc. 132 (2004), 2783-2792
MSC (2000): Primary 54D35; Secondary 54E30, 54D25, 54D80
Published electronically: March 25, 2004
MathSciNet review: 2054805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate feebly compact extensions of first countable regular locally feebly compact spaces. Solutions of problems posed by R. M. Stephenson, Jr. and G. M. Reed are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54D35, 54E30, 54D25, 54D80

Retrieve articles in all journals with MSC (2000): 54D35, 54E30, 54D25, 54D80


Additional Information

Petr Simon
Affiliation: Department of Computer Science and Mathematical Logic, Charles University, Malostranské nám. 25, 11000 Praha 1, Czech Republic
Email: psimon@ms.mff.cuni.cz

Gino Tironi
Affiliation: Dipartimento di Matematica, Università di Trieste, Via Alfonso Valerio 12/1, I-34127 Trieste, Italy
Email: tironi@univ.trieste.it

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07408-8
PII: S 0002-9939(04)07408-8
Keywords: Feebly compact space, Moore space, first countable space, extension
Received by editor(s): October 3, 2002
Received by editor(s) in revised form: May 26, 2003
Published electronically: March 25, 2004
Additional Notes: The authors gratefully acknowledge support provided by grants GAČR 201/00/1467 and GAUK 270/2001 (P. Simon) and by research funds of the University of Trieste (ex 60%) and of the “Real Analysis” PRIN group of MIUR (G. Tironi)
Communicated by: Alan Dow
Article copyright: © Copyright 2004 American Mathematical Society